Body aches from pfizer second dose.

171 views

What exactly occurs when one has body aches?

In: Biology

The aches and stuff are essentially the result of your immune system going ham on the protiens being produced due to the vaccine.

Basically with the pfizer and moderna vaccines, you’re getting injected with a pattern that will instruct your body to create certain protein structures that look just like the outsides of the real virus. This triggers an immune response from your body. At the location where it was injected, the immune response will be strongest, so that spot will ache. Depending on how strong you respond, you might get other fever-ish symptoms all throughout your body, that’s still your immune system fighting off the fake virus (and through that, learning what to do when the actual virus ever enters your body)

Not a biologist or medical expert, but I believe its because the vaccine initiates an immune response which involves inflammation. Its the inflammation that causes swelling throughout your body, which is where the body aches come from.